# SDR MALA060300

- Difficulty date: May 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 17,689 hours, 19,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED CAPACITY CHECK PER DIEHL CMM WORK ORDER 408790.
